# SDR ABXA201003260014

- Difficulty date: February 16, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,359 hours, 38,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T22012SP
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAT BOTTOM OF TRAILING EDGE HAS 3 FASTENERS PULLED THRU.  REMOVED AND REPLACED RIGHT I/B MAIN FLAP IAW 767 AMM 27-51-03-4.
